Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Mera cholestrol bd gya hai total cholestrol 219 ldl 168

Mera cholestrol bd gya hai total cholestrol 219 ldl 168 tryglisride 132.tsh 5.7 aur mere pair ke dono angute mai drd rehta aur meri sadi 10 july 2018 ko meri sadi hui thi tb se mai continues sex kr rha hu kya ye uska koi side effect hai kya please advise me
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear sir Please suggest medicine and food related instructions before i will explain my health background, i had been operated by pass surgery four year back , recently i had been checked my health on 17/10/2011, the following reading as registered in Lipid Profile 1.Total Cholesterol is 132 mg/dl 2.LDL Cholesterol is 66 mg/dl 3.HDL Cholesterol is 16 mg/dl 4.Triglycerides is 248 mg/dl 5.CHOL/HDL Ratio is 8.2 6.Serum Creatinine 1.0mg/dl 7.Blood Sugar-Fasting is 96 mg/dl 8. Post Prandial Blood Sugar is 301 mg/dl Thanks& Regards kundan venkatesham email: YYYY@YYYY

doctor1 MD

Doctor serum triglycerides in lipid profile of male aged 36 is 325 in high range ,serum cholestrol is 231,ldl is 121 hdl 45, vldl 65 ,total cholestrol/hdl ratio is 5.13, ldl cholestrol/hdl ratio is 2.69 . what does this mean.Is snoring beacuse of this. Is there any health problem?

doctor1 MD

dear sir, I am 42/72 kg. i was prescribed seloram 25/2.5 & trika 0.25 mg on 01.10.2012 for anxiety (pulse 128 & bp-158/88). by 09.10.2012 pulse was 88 & bp-144/80 with the medicines.. my lipid profile on 15.10.2012 reflected total chol-206, VLDL-40 LDL-124.4 HDL-41. I was advised Rozat-F additionally. By 02.12.2012, total cholestrol came down to 123 mg%. sometimes i feel higher beats after coming from brisk walk or whenever I feel my stomach empty/gaseous. I feel like vaccum in the middle of the stomach. plz advise whether this are side effects of the medicines. I never had these type of feelings before taking medicines.

Loading Online Doctors....